Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Maplan - day 2. Not feeling so well. Cseagraves

Posted by myco on February 6, 2009, at 15:19:11

In reply to Maplan - day 2. Not feeling so well., posted by Cseagraves on February 6, 2009, at 14:48:25

>Would love some feedback on your experiences the first week of an maoi.

First week of nardil (from my notes):

day 1-3: very dizzy, especially when getting up and moving even just sitting and watching tv. minor headaches, no nausea though. strange vision issues like minor blurring, bad insomnia, bad anxiety including pulses of severe irritation

day 4-8: very euphoric feeling, strange sense of calm and relaxation, very talkative, smiling alot, laughing alot, huge wide eyed pupils and spaced out gazes. incredible dizzyness. insomnia, minor anxiety (actually minimal negative side effects during this period)

day 9 and on until my dose increase:
increasing anxiety and irritability, occassional outburst of anger. euphoria rapidly diminishing. dizzyness, headaches returning. side effects worsing until 2 weeks in (my dose increase in which side effects diminished slightly then returned with increasing severity until about 1 month in....nardil kicks in: calm, muscle relaxation, clarity in my head, focus increased)

Sorry hun, no experience with marplan but nardil is close to marplan in the way it works and somewhat in how it feels (from what i hear).

Just hang in there ok...nardil is weird (my perception anyway and perhaps maios in general) in that it never ceases to surprise or amaze me. just when I think its done (pooped out or lossing all its efficacy) it pops back up to pick me up. nardil, for me, has a predictable stimulatory feeling (an interesting feeling in my muscles) that coincides with the coming on of a good day and this feeling comes and goes day by day, week by week. As dose is upped its reliable and predictable feeling for yep its working. At 75mg now (considered a high dose) its good effect has changed feeling to this incredible energy/hyperness (although could be the addition of trazodone for sleep) with better AD effect. Might just coincide with two weeks now at 75 (ie its coming on again)...so like I said...interesting med that really surprises me when I need it. Hope Marplan works similar for you :-)

keep smilin,

myco


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:myco thread:878506
URL: http://www.dr-bob.org/babble/20090203/msgs/878515.html